| Model Number |
RA002-4545SLR70 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will be returned to (b)(6) for investigation.The device was not returned to the manufacturer for investigation.Root cause is unknown at this time.Device was returned to (b)(6).
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2018 for an unknown reason.During a review of investigation findings from (b)(6) it was identified that the rod had a pin fracture.